×

zbMATH — the first resource for mathematics

A generalization of Schwarz lemma. (English) Zbl 0439.32005

MSC:
32A30 Other generalizations of function theory of one complex variable
30C80 Maximum principle, Schwarz’s lemma, Lindelöf principle, analogues and generalizations; subordination
32Q45 Hyperbolic and Kobayashi hyperbolic manifolds
32E10 Stein spaces
32C25 Analytic subsets and submanifolds
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Kobayashi, S.: Hyperbolic manifolds and holomorphic mappings. New York, Basel: Dekker 1970 · Zbl 0207.37902
[2] Kobayashi, S.: Intrinsic distances, measures and geometric function theiry. Bull. Am. Math. Soc82, 357–416 (1976) · Zbl 0346.32031
[3] Shiga, K.: On holomorphic extention from the boundary. Nagoya Math. J.42, 55–66 (1971) · Zbl 0213.09801
[4] Wu, H.: Normal families of holomorphic mappings. Acta Math.119, 193–233 (1967) · Zbl 0158.33301
[5] Yau, S.T.: A general Schwarz lemma for Kaehler manifolds. Am. J. Math.100, 197–203 (1973) · Zbl 0424.53040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.